# SDR UPS01234744

- Difficulty date: January 24, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 3210 · Main Landing Gear
- Part: Nut
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AFTER GEAR RETRACTION RIGHT MAIN GEAR DOOR WARNING AND RED GEAR DOOR LIGHTS REMAINED ILLUMINATED.  SELECTED GEAR UP 2 TIMES BEFORE LIGHTS EXTINGUISHED.  FOUND RT GEAR DOOR WARNING SWITCH, JAM NUTS LOOSE, TIGHTENED JAM NUTS AND RE-SAFTIED NUTS, PERFORMED ADJ AND TEST PER MM 32-62-11.  RT GEAR DOOR WARNING OPS CKS OK THIS CLEARS M 207973.
